# SDR DALA13003653213

- Difficulty date: January 18, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shackle
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT PYLON AFT SHACKLE FWD PIECE, FWD FACE CHAFED AROUND THREE BUSHINGS.   REPLACED WITH SERVICEABLE PART.  SHACKLE INSTALLED ON W/C 5450-6010-RT DUE TO NO SPECIFIC ALLOWABLE DAMAGE SPECIFIED IAW SRM 54-51-17.
